Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Recurrent blood stains on underwear, temporarily heals after taking antibiotics. Is this any Urinary infection?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 7513 Questions
hello there,

I am 38 years old male and I have seen blood stains in my underwear for like a week ago. I had happen to me before last year and I took antibiotics for 15 days and everything was fine since then and now suddenly I see it again. Is it by any chance some urinal infection?

Please Help me find a solution.

Thank you in advance
Posted Thu, 7 Jun 2012 in Infections
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The problem that you have is not uncommon.

There could be many reasons for blood stains on the underwear.

Anything related to male genitourinary system can lead to this.

The reasons could be many, some of them are,

There can be infection any where in the tract (urethra, prostate, seminal vesicles)
Trauma somewhere in tract may be due to some procedure or otherwise
Some condition of prostate
Stone in the tract (seminal vesicles)

There is no reason to worry. By and large this is rarely associated with significant pathology, especially in younger men.

It is better that you visit a urologist for this and get your self evaluated to have a piece of mind.

Looking to your age and absence of any other problem, I do not see any reason to worry.

Urologist after examination may advise some tests, like urine test, ultrasound and other tests as per the need.

Management depends upon the diagnosis.

You can continue your normal routine in mean time.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor